MathSciNet Relay Station
MathSciNet bibliographic data
MR2039419 11J82 (33D15)
Zudilin, Wadim Heine's basic transform and a permutation group for $q$-harmonic series. Acta Arith. 111 (2004), no. 2, 153–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement